# SDR CA140826017

- Difficulty date: August 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL ENGINE SUFFERED A POWER ROLLBACK.  AWAITING FURTHER DETAILS FROM FSR. SERVICE INVESTIGATION PROPOSED TO RETURN THE FCU TO THE MANUFACTURER FOR FURTHER INVESTIGATION.
